# SDR DALA2019030101413

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 RIGHT WING T/E REAR SPAR UPPER SURFACE AT APPROX BBL 70.5 HAS PITTING CORROSION. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF SRM. REPAIRED AREA IAW ERA 575214-14 REV ORIG. (0963504)
